Skip to content
Font Size
A
A
A

Medicines That May Cause Lightheadedness or Vertigo

Many prescription and nonprescription medicines can make you feel lightheaded or affect your balance. A few examples are:

If you think a prescription or nonprescription medicine may be causing your lightheadedness or vertigo, call your doctor.

By Healthwise Staff
Primary Medical Reviewer William H. Blahd, Jr., MD, FACEP - Emergency Medicine
Specialist Medical Reviewer David Messenger, MD
Current as of January 2, 2013

WebMD Medical Reference from Healthwise

Last Updated: January 02, 2013
This information is not intended to replace the advice of a doctor. Healthwise disclaims any liability for the decisions you make based on this information.

Hot Topics

WebMD Video: Now Playing

Click here to wach video: Dirty Truth About Hand Washing

Which sex is the worst about washing up? Why is it so important? We’ve got the dirty truth on how and when to wash your hands.

Click here to watch video: Dirty Truth About Hand Washing

Popular Slideshows & Tools on WebMD

disciplining a boy
Types, symptoms, causes.
psoriasis
What it looks like.
No gym workout
Moves to help control blood sugar.
acupuncture needle on shoulder
10 tips to look and feel good.
Epinephrine Injection using Auto-Injector Syringe
Life-threatening triggers.
chest x-ray
7 early symptoms.
woman biting a big ice cube
Habits that wreck your teeth.
Breast Cancer Overview
Symptoms and treatments.
embarrassed woman
Do you feel guilty after eating?
pacemaker next to xray
Treatment options.
caregiver with parent
10 tips for daily life.
birth control pills
Which kind is right for you?

Pollen counts, treatment tips, and more.

It's nothing to sneeze at.

Loading ...

Sending your email...

This feature is temporarily unavailable. Please try again later.

Thanks!

Now check your email account on your mobile phone to download your new app.

Women's Health Newsletter

Find out what women really need.